MathSciNet Relay Station
MathSciNet bibliographic data
MR2640054 (2012a:65164) 65L05 (34K30 34K40 65L03 65L20)
Wang, Wansheng; Zhang, Chengjian Preserving stability implicit Euler method for nonlinear Volterra and neutral functional differential equations in Banach space. Numer. Math. 115 (2010), no. 3, 451–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement